MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah RESTORATION ADM X3 INS 28/52; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah RESTORATION ADM X3 INS 28/52; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 7236-2-852
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised.After a history of multiple dislocations, a competitor hip was revised with stryker acetabular components and competitor head and sleeve.Patient dislocated again, and surgeon noted a pelvic fracture (also noting patient has poor bone quality).All implants were removed and a girdlestone procedure was performed.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: 6.5mm low profile hex screw 40mm; cat# 7030-6540; lot# unknown.6.5mm low profile hex screw 25mm; cat# 7030-6525 ; lot# unknown.6.5mm low profile hex screw 25mm; cat# 7030-6525; lot# unknown.6.5mm low profile hex screw 20mm; cat# 7030-6520; lot# unknown.Modular dual mobility ins; cat# 626-00-46f; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
RESTORATION ADM X3 INS 28/52
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50102143
Report Number0002249697-2026-00661
Device Sequence Number5253992
Product Code JDI
UDI-Device Identifier07613327315967
UDI-Public07613327315967
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7236-2-852
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age79 YR
Patient SexFemale